RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1967, Volume 12, Issue 1, Pages 3–10 (Mi tvp680)  

On Asymptotic Properties of Some Statistical Estimates for Gaussian Stochastic Processes

V. G. Alekseev

Moscow

Abstract: The paper deals with stochastic process $\eta(t)$ $(0\le t\le T)$ having stationary Gaussian increments, zero mean and spectral density $f_\eta(\lambda)=f_\xi(\lambda)+cf_\zeta(\lambda)$ where $f_\xi(\lambda)$ and $f_\zeta(\lambda)$ are known non-negative functions and $c\ge0$ is an unknown parameter. It is shown, that the unbiased consistent; estimates of $с$ suggested in [1] are also asymptotically normal and asymptotically efficient when some unrestrictive conditions are imposed.

Full text: PDF file (437 kB)

English version:
Theory of Probability and its Applications, 1967, 12:1, 1–8

Bibliographic databases:

Received: 26.10.1965

Citation: V. G. Alekseev, “On Asymptotic Properties of Some Statistical Estimates for Gaussian Stochastic Processes”, Teor. Veroyatnost. i Primenen., 12:1 (1967), 3–10; Theory Probab. Appl., 12:1 (1967), 1–8

Citation in format AMSBIB
\Bibitem{Ale67}
\by V.~G.~Alekseev
\paper On Asymptotic Properties of Some Statistical Estimates for Gaussian Stochastic Processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1967
\vol 12
\issue 1
\pages 3--10
\mathnet{http://mi.mathnet.ru/tvp680}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=224150}
\zmath{https://zbmath.org/?q=an:0168.17301}
\transl
\jour Theory Probab. Appl.
\yr 1967
\vol 12
\issue 1
\pages 1--8
\crossref{https://doi.org/10.1137/1112001}


Linking options:
  • http://mi.mathnet.ru/eng/tvp680
  • http://mi.mathnet.ru/eng/tvp/v12/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:118
    Full text:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019